Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sequences in the range of a vector measure with bounded variation


Author: Cándido Piñeiro
Journal: Proc. Amer. Math. Soc. 123 (1995), 3329-3334
MSC: Primary 46B20; Secondary 28B05, 46G10
DOI: https://doi.org/10.1090/S0002-9939-1995-1291790-5
MathSciNet review: 1291790
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a Banach space. We consider sequences $ ({x_n})$ in X lying in the range of a measure valued in a superspace of X and having bounded variation. Among other results, we prove that G.T. spaces are the only Banach spaces in which those sequences are actually in the range of an $ {X^{ \ast\ast }}$-valued measure of bounded variation.


References [Enhancements On Off] (What's this?)

  • [AD] R. Anantharaman and J. Diestel, Sequences in the range of a vector measure, Ann. Soc. Math. Polon. Ser. I Comment. Math. Prace Mat. 30 (1991), 221-235. MR 1122692 (92g:46049)
  • [DU] J. Diestel and J. J. Uhl, Vector measures, Math. Surveys Monographs, vol. 15, Amer. Math. Soc., Providence, RI, 1977. MR 0453964 (56:12216)
  • [P1] A. Pietsch, Quasinucleare Abbildungen in Normierten Raumen, Math. Ann. 165 (1966), 76-90. MR 0198253 (33:6412)
  • [P2] -, Operator ideals, North-Holland, Amsterdam and New York, 1980. MR 582655 (81j:47001)
  • [Pñ] C. Piñeiro, Operators on Banach spaces taking compact sets inside ranges of vector measures, Proc. Amer. Math. Soc. 116 (1992), 1031-1040. MR 1110552 (93b:47076)
  • [PR] C. Piñeiro and L. Rodriguez-Piazza, Banach spaces in which every compact lies inside the range of a vector measure, Proc. Amer. Math. Soc. 114 (1992), 505-517. MR 1086342 (92e:46038)
  • [Ps] G. Pisier, Factorization of linear operators and geometry of Banach spaces, CBMS Regional Conf. Ser. in Math., vol. 60, Amer. Math. Soc., Providence, RI, 1984. MR 829919 (88a:47020)
  • [T] N. Tomczak-Jaegerman, Banach-Mazur distances and finite-dimensional operator ideals, Pitman Monographs Surveys Pure Appl. Math., vol. 38, Longman Sci. Tech., Harlow, 1989. MR 993774 (90k:46039)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 28B05, 46G10

Retrieve articles in all journals with MSC: 46B20, 28B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1291790-5
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society